# SDR R7MR34341

- Difficulty date: July 13, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- Engine: Pwa PW206B
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 122395R5758
- Part serial: 99A1160
- Condition: Inoperative
- Location: Anti Collision
- Part time: 255 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-COLLISION LIGHT, UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
